# SDR R61A201210220617

- Difficulty date: October 22, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 11,185 hours, 6,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,185 hours, 6,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION WAS FOUND ON CABIN SEAT TRACK BETWEEN FRAMES 16 AND 17, CENTER OF FUSELAGE.  MAINTENANCE REMOVED AND REPLACED LEFT SEAT TRACK IAW EMB 190 SRM.
